• Users Online: 1030
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 11  |  Issue : 4  |  Page : 469-471

Tuberculosis treatment-related lichenoid drug eruptions


1 Department of Allergy and Immunology, University of Health Sciences, Süreyyapasa Training and Research Hospital, Istanbul, Turkey
2 Department of Chest Diseases, University of Health Sciences, Süreyyapasa Training and Research Hospital, Istanbul, Turkey

Correspondence Address:
Zeynep Yegin Katran
Department of Allergy and Immunology, University of Health Sciences, Süreyyapasa Training and Research Hospital, Istanbul
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijmy.ijmy_151_22

Rights and Permissions

Tuberculosis is one of the leading causes of death from infectious diseases in adults worldwide. Drug hypersensitivity in tuberculosis is an important problem affecting the treatment process. Although treatment is started with isoniazid, rifampicin, ethambutol, and pyrazinamide in drug-sensitive tuberculosis patients, it may not always be continued in this way. When hypersensitivity develops under antituberculosis treatment, type 4 hypersensitivity is the most common, and maculopapular drug eruption develops as a subgroup. Lichenoid drug eruption is very rare. We present our case who was diagnosed with pulmonary tuberculosis, who developed lichenoid drug eruption while receiving treatment, and whose treatment was completed by giving the new regimen with successful desensitization.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed560    
    Printed14    
    Emailed0    
    PDF Downloaded79    
    Comments [Add]    

Recommend this journal